28
May

The Signs and Symptoms of Drug-Induced Liver Injuries

May 28, 2014

Certain drugs may result in serious injury to the body, with the liver being one of the most common organs to be afflicted.

A drug-induced liver injury can be caused by either prescription or over-the-counter medications. Most recently, the U.S. Food and Drug Administration focused their efforts on preventing liver injuries caused by dietary supplements when a product was found to cause liver failure and was also linked to the spread of non-viral hepatitis.

This leaves many patients wondering what some of the symptoms of a drug-induced liver injury are. An article from Health News Digest explains some of the most common signs include:

  • Low energy levels
  • Loss of appetite
  • Yellowing of skin and eyes (jaundice)
  • Itchy skin

So what can you do to prevent such injuries from occurring? The Indiana drug injury lawyers with Stewart & Stewart Attorneys point out that following the directions for consumption of a medication supplied on the packaging or prescription is the first step. If you do suspect a medication is causing adverse health events, speak with a doctor. Then consider seeking legal representation.

At Stewart & Stewart, our team of lawyers is dedicated to helping if you’ve been injured by a drug. We are available anytime to discuss your needs by calling (800) 33-33-LAW or by filling out a free online form on our website.